Alert archive / Ohio / Special Weather Statements in 2016
Special Weather Statement, NWS Wilmington, OH
NWS Wilmington, OH issued this special weather statement at May 1, 2016, 9:21 PM EDT for Darke County, Miami County, Ohio. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 1, 2016, 9:21 PM EDT (01:21 UTC)
- Expired
- May 1, 2016, 9:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Wilmington, OH
Counties Darke County, OH, Miami County, OH
The radar
The Cincinnati radar (KILN), 80 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.4 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 326 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1556 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
298
WWUS81 KILN 020121
SPSILN
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
921 PM EDT SUN MAY 1 2016
OHZ042-043-051>053-061-062-020145-
GREENE OH-MONTGOMERY OH-MIAMI OH-DARKE OH-CLARK OH-SHELBY OH-
CHAMPAIGN OH-
921 PM EDT SUN MAY 1 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN GREENE...
NORTHERN MONTGOMERY...MIAMI...EASTERN DARKE...WESTERN CLARK...
SOUTHERN SHELBY AND SOUTHWESTERN CHAMPAIGN COUNTIES UNTIL 945 PM
EDT...
AT 920 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR ARCANUM TO NEAR WEST MILTON TO FAIRBORN...MOVING
NORTH AT 55 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
DAYTON...BEAVERCREEK...HUBER HEIGHTS...FAIRBORN...XENIA...TROY...SIDNEY...
PIQUA...VANDALIA...ENGLEWOOD...GREENVILLE...TIPP CITY...NEW CARLISLE...WEST
MILTON...WRIGHT-PATTERSON AFB...NORTHRIDGE...VERSAILLES...COVINGTON...ENON
AND ARCANUM.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 IN OHIO BETWEEN MILE MARKERS 28 AND 50.
I-75 IN OHIO BETWEEN MILE MARKERS 57 AND 93.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4030 8412 4014 8379 3969 8396 3986 8431
3989 8448 3992 8449 3992 8461 3994 8473
4036 8451
TIME...MOT...LOC 0120Z 197DEG 47KT 3999 8461 3993 8428 3981 8401
$$
HICKMANWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at May 1, 7:46 PM EDT, 1 hour 35 minutes earlier.
Area forecast discussion, May 1, 7:46 PM EDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 746 PM EDT SUN MAY 1 2016 .SYNOPSIS... WAVES OF LOW PRESSURE TRAVELING ALONG A SLOW MOVING FRONTAL BOUNDARY WILL TRIGGER NUMEROUS SHOWERS AND THUNDERSTORMS THIS EVENING INTO TONIGHT. AS THE FRONT SAGS SOUTH TO TENNESSEE... ANOTHER WAVE OF LOW PRESSURE IS FORECAST TO BRING MORE SHOWERS AND A FEW THUNDERSTORMS PRIMARILY TO SOUTHERN LOCATIONS ON MONDAY. THE CHANCE FOR SHOWERS MAY FURTHER DIMINISH TUESDAY WHEN WEAK HIGH PRESSURE IS EXPECTED TO BUILD OVER THE GREAT LAKES. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... SURFACE ANALYSIS SHOWS WEAK LOW PRESSURE CENTERED NEAR CINCINNATI POSITIONED ALONG A FRONT EXTENDING SW TO NE. DEW POINT PLOT SHOWS LOW TO MID 60S OVER KENTUCKY AND SOUTHERN OHIO SOUTH OF THE LOW CENTER...WITH UPPER 50S ACROSS OHIO AND INDIANA NORTH OF THE LOW. LAPS SFC BASED CAPES ARE IN THE 1000 TO 1600 J/KG RANGE. THUNDERSTORMS ARE DEVELOPING AND STRENGTHENING IN THE INCREASINGLY UNSTABLE ENVIRONMENT. WITH A STRONG MID LEVEL FLOW OF 50+ KNOTS ENHANCING STORM ORGANIZATION AND STRENGTH...A FEW CELLS ARE NEARING SEVERE LIMITS. THUS...SEVERE THUNDERSTORM WATCH 133 IS IN EFFECT UNTIL 9 PM. THEREAFTER...INSTABILITY WILL DECLINE WITH LOSS OF DAYTIME HEATING...AND STORM STRENGTH WILL DIMINISH OVERNIGHT. HOWEVER...ANOTHER WAVE OF LOW PRESSURE ARRIVING FROM THE WEST IS EXPECTED TO RESULT IN SHOWER AND THUNDERSTORM REDEVELOPMENT AFTER SUNSET...AFFECTING MAINLY NORTHERN COUNTIES. TEMPERATURES TONIGHT WILL VARY RELATIVE TO THE LOCATION OF THE SLOW MOVING BOUNDARY. LOWS ARE FORECAST TO RANGE FROM ABOUT 50 NORTHWEST BEHIND THE FRONT...TO THE UPPER 50S SOUTH OF THE FRONT. && .SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/... FRONTAL BOUNDARY IS FORECAST TO BE SAGGING SOUTHWARD THROUGH KENTUCKY MONDAY MORNING AND AFTERNOON...TO TENNESSEE MONDAY EVENING. ADDITIONAL WAVES OF LOW PRESSURE RIPPLING ALONG THE BOUNDARY WILL ENHANCE LIFT AND MOISTURE...PROVIDING GOOD CHANCES FOR SHOWERS...WITH A FEW THUNDERSTORMS POSSIBLE IN SOUTHEASTERN LOCATIONS THAT WILL BE CLOSER TO THE BULK OF INSTABILITY AND MOISTURE. INSTABILITY ON THE NORTH SIDE OF THE BOUNDARY MAY BE TOO WEAK TO SUPPORT SEVERE STORMS. SHOWER CHANCES WILL DIMINISH BUT NOT DISAPPEAR MONDAY NIGHT AS THE BOUNDARY CONTINUES SOUTH AND WEAK HIGH PRESSURE BUILDS FROM THE NORTHWEST. HIGH TEMPERATURES WILL RANGE FROM AROUND 60 FAR NORTHWEST UP TO THE MID 70S FAR SOUTHEAST. && .LONG TERM /TUESDAY THROUGH SUNDAY/... UPPER LEVEL TROF LAGS SFC LOW WHICH IS TO OUR EAST ON TUESDAY. THIS WILL KEEP THE THREAT OF A SHOWER OVER ILN/S SE COUNTIES EARLY TUESDAY. MODELS SOLNS HAVE BEEN TRENDING SLOWER WITH PCPN ENDING. TEMPERATURES WILL BE A LTL BELOW NORMAL...WITH HIGHS IN THE LOWER/MID 60S. NUMERICAL MODEL SOLNS GENERALLY SIMILAR WITH NRN STREAM TROF SHARPENING UP AND DIGGING SOUTH ACRS THE GREAT LAKES/OHIO VALLEY AT MID WEEK. THIS WILL ALLOW A SFC COLD FRONT TO DROP SOUTH THRU ILN/S FA WEDNESDAY AFTN. INSTABILITY CONTS TO BE MARGINAL...SO HAVE ELECTED TO KEEP PCPN MENTION TO CHANCE OF SHOWERS. TEMPERATURES WILL BE SLIGHTLY BELOW NORMAL WITH HIGHS WED FROM THE LOWER 60S NORTH TO THE UPPER 60S SOUTH. UPPER LOW CLOSES OFF THURSDAY AND SETTLES INTO THE UPPER OHIO VALLEY. THIS WILL KEEP A LOW POP CHANCE OF A SHOWER IN THE FCST WITH THE BEST THREAT OVER ILN/S EASTERN COUNTIES. UNDER THE INFLUENCE OF THIS UPPER LOW TEMPERATURES WILL BE CLOSE TO 10 DEGREES BELOW NORMAL THURSDAY WITH HIGHS FROM THE UPPER 50S NORTH TO NEAR 60 FAR SOUTH. SOME MODEL SOLN TIMING AND PLACEMENT DIFFERENCES DEVELOP IN HANDLING THIS UPPER LOW BUT THE GENERAL TREND TAKES IT OFF TO OUR EAST NEXT WEEKEND. THIS WILL ALLOW PCPN TO END EARLY FRIDAY. SOME MODERATION EXPECTED WITH HIGHS FRIDAY IN THE LOWER AND MIDDLE 60S. IN THE WAKE OF THIS UPPER LEVEL LOW...HEIGHT RISES AND SFC HIGH TO BUILD IN SATURDAY. THIS WILL LEAD TO DRY WEATHER AND A MODERATION OF TEMPERATURES. EXPECT HIGHS SATURDAY TO RANGE FROM THE UPPER 60S NORTH TO 70 SOUTH. E-W SFC FRONT TO DROP INTO THE REGION NEXT SUNDAY FROM THE NORTH. CONFIDENCE IS NOT REAL HIGH WITH THIS FEATURE...SO HAVE ONLY ADDED SLIGHT CHC/CHC POPS FOR A SHOWER. TEMPERATURES LOOK TO WARM ABOVE NORMAL WITH HIGHS SUNDAY FROM 70 TO 75. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... A WARM FRONT WILL LIFT NORTHEAST ACROSS THE TAF SITES THIS EVENING...FOLLOWED BY LOW PRESSURE AND A COLD FRONT OVERNIGHT. SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED WITH THE WARM FRONT...THEN SHOWERS AND EMBEDDED STORMS WITH THE LOW AND FRONT OVERNIGHT. OVERNIGHT COVERAGE WILL BE HIGHEST NEAR THE NORTHERN TAF SITES OF KDAY...KCMH...AND KLCK. MVFR CEILINGS AND MVFR/IFR VISIBILITIES CAN BE EXPECTED WITH THUNDERSTORMS. WINDS WILL SHIFT FROM THE SOUTHWEST TO THE NORTH TO WEST NORTHWEST GOING THROUGH THE OVERNIGHT HOURS. SOME MVFR CONDITIONS WILL BE POSSIBLE. HOWEVER...BY EARLY MONDAY MORNING...LOW-END MVFR CEILINGS (POSSIBLY IFR) WILL MOVE INTO THE NORTHERN TAF SITES. ON MONDAY...IN THE POST FRONTAL AIRMASS...VFR AND MVFR CEILINGS WILL CONTINUE. DIURNAL INSTABILITY AND SOME UPPER LEVEL ENERGY WILL BRING SOME SCATTERED SHOWERS DURING THE AFTERNOON HOURS. OUTLOOK...MVFR CEILINGS ARE POSSIBLE AGAIN WEDNESDAY NIGHT INTO THURSDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...CONIGLIO NEAR TERM...CONIGLIO SHORT TERM...CONIGLIO LONG TERM...AR AVIATION...HICKMAN
Hazardous weather outlook, May 1, 5:05 AM EDT, 16 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 505 AM EDT SUN MAY 1 2016 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-020915- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 505 AM EDT SUN MAY 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY. SOME OF THESE STORMS COULD BE STRONG TO SEVERE. HAIL AND DAMAGING WINDS ARE EXPECTED TO BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, May 1, 8:29 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 829 PM EDT SUN MAY 1 2016 OHZ060>062-070-071-020115- GREENE OH-WARREN OH-MONTGOMERY OH-PREBLE OH-BUTLER OH- 829 PM EDT SUN MAY 1 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN GREENE...NORTHERN WARREN...SOUTHERN MONTGOMERY...SOUTHEASTERN PREBLE AND NORTHEASTERN BUTLER COUNTIES UNTIL 915 PM EDT... AT 829 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SEVEN MILE...MOVING NORTHEAST AT 35 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... PENNY SIZE HAIL... VERY HEAVY RAIN... LOCATIONS IMPACTED INCLUDE... DAYTON...KETTERING...MIDDLETOWN...TROTWOOD...MIAMISBURG...SPRINGBORO... MONROE...TRENTON...FRANKLIN...BELLBROOK...MORAINE...CARLISLE...OAKWOOD... SOUTH MIDDLETOWN...WEST CARROLLTON...WAYNESVILLE...GRATIS...SEVEN MILE... HUNTER AND WEST CARROLLTON CITY. THIS INCLUDES I-75 IN OHIO BETWEEN MILE MARKERS 31 AND 54. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3940 8452 3954 8467 3983 8426 3957 8397 TIME...MOT...LOC 0029Z 236DEG 31KT 3953 8451 AR
Local storm report, May 1, 8:39 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
839 PM EDT SUN MAY 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL 2 SW LIBERTY TOWNSHIP 39.38N 84.44W
05/01/2016 M0.88 INCH BUTLER OH TRAINED SPOTTER
&&
JGIBSONLocal storm report, May 1, 8:43 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
843 PM EDT SUN MAY 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM TSTM WND GST 13 ESE XENIA 39.61N 83.72W
05/01/2016 M56 MPH GREENE OH PUBLIC
CWOP WEATHER STATION RECORDED WIND GUST
&&
JGIBSONSpecial weather statement, May 1, 8:52 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
852 PM EDT SUN MAY 1 2016
OHZ060-061-020115-
MONTGOMERY OH-PREBLE OH-
852 PM EDT SUN MAY 1 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MONTGOMERY AND EAST
CENTRAL PREBLE COUNTIES UNTIL 915 PM EDT...
AT 852 PM EDT...RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORM
NEAR WEST ALEXANDRIA...MOVING NORTHEAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
DAYTON...TROTWOOD...VANDALIA...ENGLEWOOD...EATON...LEWISBURG...WEST
ALEXANDRIA...GRATIS...CLAYTON...UNION...BROOKVILLE...NEW LEBANON...
FARMERSVILLE...SHILOH...PHILLIPSBURG...DAYTON INTERNATIONAL AIRPORT...
NORTHVIEW...PYRMONT AND WHEATVILLE.
THIS INCLUDES I-70 IN OHIO BETWEEN MILE MARKERS 15 AND 32.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3963 8450 3972 8467 3989 8449 3992 8443
3992 8422 3985 8421
TIME...MOT...LOC 0052Z 219DEG 28KT 3972 8445
HICKMANSpecial weather statement, May 1, 9:08 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
908 PM EDT SUN MAY 1 2016
OHZ065-074-020145-
HOCKING OH-FAIRFIELD OH-
908 PM EDT SUN MAY 1 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HOCKING AND CENTRAL
FAIRFIELD COUNTIES UNTIL 945 PM EDT...
AT 907 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
LANCASTER...MOVING NORTHEAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
LANCASTER...BREMEN...PLEASANTVILLE...FAIRFIELD BEACH...AMANDA...THURSTON...
SUGAR GROVE...RUSHVILLE...WEST RUSHVILLE...DUMONTVILLE...HIDEAWAY HILLS...
ROCKBRIDGE...NORTH BERNE...CLEARPORT AND US ROUTE 22 AT STATE ROUTE
159.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3966 8237 3952 8260 3965 8276 3993 8248
3993 8247 3992 8246 3984 8247 3983 8240
3975 8240 3974 8237
TIME...MOT...LOC 0107Z 225DEG 22KT 3964 8262
ARSpecial weather statement, May 1, 9:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
921 PM EDT SUN MAY 1 2016
OHZ042-043-051>053-061-062-020145-
GREENE OH-MONTGOMERY OH-MIAMI OH-DARKE OH-CLARK OH-SHELBY OH-
CHAMPAIGN OH-
921 PM EDT SUN MAY 1 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN GREENE...
NORTHERN MONTGOMERY...MIAMI...EASTERN DARKE...WESTERN CLARK...
SOUTHERN SHELBY AND SOUTHWESTERN CHAMPAIGN COUNTIES UNTIL 945 PM
EDT...
AT 920 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR ARCANUM TO NEAR WEST MILTON TO FAIRBORN...MOVING
NORTH AT 55 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
DAYTON...BEAVERCREEK...HUBER HEIGHTS...FAIRBORN...XENIA...TROY...SIDNEY...
PIQUA...VANDALIA...ENGLEWOOD...GREENVILLE...TIPP CITY...NEW CARLISLE...WEST
MILTON...WRIGHT-PATTERSON AFB...NORTHRIDGE...VERSAILLES...COVINGTON...ENON
AND ARCANUM.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 IN OHIO BETWEEN MILE MARKERS 28 AND 50.
I-75 IN OHIO BETWEEN MILE MARKERS 57 AND 93.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4030 8412 4014 8379 3969 8396 3986 8431
3989 8448 3992 8449 3992 8461 3994 8473
4036 8451
TIME...MOT...LOC 0120Z 197DEG 47KT 3999 8461 3993 8428 3981 8401
HICKMANThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 8:02 PM EDT | Areal Flood Advisory | ILN | Butler | 3 hr |
| May 1, 8:04 PM EDT | Special Weather Statement | ILN | Clinton | 41 min |
| May 1, 8:07 PM EDT | Special Weather Statement | ILN | Butler | 23 min |
| May 1, 8:19 PM EDT | Areal Flood Advisory | ILN | Hocking, Pickaway, Ross | 3 hr |
| May 1, 8:25 PM EDT | Areal Flood Advisory | ILN | Butler | 3 hr |
| May 1, 8:29 PM EDT | Special Weather Statement | ILN | Montgomery | 46 min |
| May 1, 8:32 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Clinton, Fayette, Greene, Madison | 43 min |
| May 1, 8:52 PM EDT | Special Weather Statement | ILN | Preble | 23 min |
| May 1, 8:57 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Fayette, Madison | 48 min |
| May 1, 9:08 PM EDT | Special Weather Statement | ILN | Fairfield | 37 min |
| May 1, 9:29 PM EDT | Special Weather Statement | ILN | Franklin, Madison | 46 min |
| May 1, 9:43 PM EDT | Areal Flood Advisory | ILN | Franklin, Madison, Pickaway | 3 hr |
| May 1, 10:40 PM EDT | Special Weather Statement | ILN | Delaware | 35 min |
| May 1, 10:54 PM EDT | Special Weather Statement | ILN | Mercer | 51 min |
| May 1, 11:08 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Darke, Mercer, Shelby | 19 min |
| May 1, 10:36 PM EDT | Special Weather Statement | ILN | Wayne | 24 min |
| May 1, 11:13 PM EDT | Special Weather Statement | ILN | Wayne | 32 min |
Nearby
Special Weather Statements in Ohio, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.